MathSciNet Relay Station
MathSciNet bibliographic data
MR922633 35Q20 (34A20 34E20 58F07)
Kitaev, A. V. The method of isomonodromic deformations and the asymptotics of the solutions of the "complete'' third Painlevé equation. (Russian) Mat. Sb. (N.S.) 134(176) (1987), no. 3, 421--444, 448; translation in Math. USSR-Sb. 62 (1989), no. 2, 421–444
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement